# SDR FDEA201806061406

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 48,868 hours, 22,012 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Obstructed
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON LANDING SPOILERS DID NOT DEPLOY AUTOMATICALLY FROM THE ARMED POSITION X.  F/O MANUALLY DEPLOYED SPOILERS ON ROLL OUT X WE RECEIVED AN AUTO SPEED BRAKE EICAS MSG.  DURING INSPECTION, FOUND A PIECE OF PAPER INSIDE AUTOSPEED BRAKE MECHANISM ACTUATOR. PAPER REMOVED AND OPS TEST OK.
